# SDR UPS08M51531

- Difficulty date: December 18, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING UPPER STRINGER END NR 12 SUSPECT CRACK AS MARKED, THRU TANK ACCESS NR 635BT, RHW UPPER STRINGER NR 12 ATTACHED SPLICE REMOVED FOR ACCESS.  HFEC INSP C/O PER DAC NDT SPM R13, 06-10-01.001 AND FOUND CRACK END APPROX 8".  CRACK AREA SLOTTED OUT PER SRM 57-20-00 FIG 10 V.I R35.  HFEC INSP C/O PER DAC N DT SPM R13,06-10-01.001 ON SLOTTED OUT AREA AND FOUND NO CRACK EVIDENT NEW REPAIR ANGLES FAB AND INSTALLED PER SRM 51-33-01 AND SRM 57-20-00.
